# SDR UIEA2019121956074

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,598 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LAMPS BURNED OUT AT LATERAL EXIT SIGNS ON MAIN AND UPPER DECKS. ( RELAMPED UPPER AND MAIN DECK LATERAL EXIT SIGN LIGHTS, AND OPS CHECKED GOOD PER B747-400 AMM 33-51-02-962-001. )
